On a semilinear elliptic eigenvalue problem

Tom 67 / 1997

Mario Coclite Annales Polonici Mathematici 67 (1997), 289-295 DOI: 10.4064/ap-67-3-289-295

Streszczenie

We obtain a description of the spectrum and estimates for generalized positive solutions of -Δu = λ(f(x) + h(u)) in Ω, $u|_{∂Ω} = 0$, where f(x) and h(u) satisfy minimal regularity assumptions.

Autorzy

  • Mario Coclite

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek